# SDR C2XA99CL124

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311401
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

CLE - FLT 4234 - THE CREW REPORTED THAT THE MAIN CABIN DOOR DEVELOPED A LEAK AND THEY LOST PRESSURE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN MAIN DOOR SEAL IAW EMB145 MM 52-18-04.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
